RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 3  


Review articles
Die Vergleichsmethode in der Dynamik der Systeme. II
V. M. Matrosov
403

Ordinary Differential Equations
A certain method for the control of nonlinear systems of differential equations
S. A. Grishin
418
Stability of the exponents and structurally stable properties of $n$th order linear differential equations
K. A. Dib
429
Certain aspects of the Riemann problem for the case of an equation with four singular points
V. I. Mossakovskii, A. A. Novopashin, A. G. Biskup
445
Estimates of the solutions of ordinary differential equations with a small parameter multiplying the highest derivative
I. V. Pehenko
456
The oscillatory solutions of a second order linear homogeneous differential equation with retarded argument
A. L. Skubachevskii
462
The study by the generalized Briot–Bouquet method of the properties of solutions near singular initial values of a nonautonomous differential system
A. A. Shestakov
470
The number of solutions of the two-point boundary value problem for a second order equation with discontinuous right-hand side
B. L. Shekhter
484

Partial Differential Equations
Elliptic equations in $R^n$
L. A. Bagirov, V. A. Kondrat'ev
498
The existence of asymptotic solutions of a certain class of partial differential equations
E. A. Grebenikov, R. Sh. Shakibaliev
505
The Cauchy problem for hyperbolic equations with degeneracy of type on the initial line
N. P. Kulikov
512
On a boundary value problem of Riemann–Hilbert type
L. N. Kuskovskii
523
Functionally invariant solutions of second order quasilinear partial differential equations
O. F. Men'shikh
533
Poles for the scattering operator and resonance states for Maxwell's system of equations
A. M. Pyzh'yanov
541
The Cauchy problem for the Korteweg–de Vries equation
V. M. Yakupov
556

Integral Equations and Integral-Differential
On the approximate solution of singular integrodifferential equations. II. Nonlinear equations
I. V. Boykov, I. I. Zhechev
562
The approximate analytic solution of certain integral equations of the first kind
A. G. Ramm
572

Short Communications
A finite difference method for the solution of a linear and a quasilinear elliptic equation with two lines of degeneracy
G. M. Amiraliev
577
The stochastic stability of Ljapunov's characteristic exponents
V. M. Millionshchikov
581
Über die Steuerung der Drehbewegung eines Festkörpers
E. Ya. Smirnov
584
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019